# SDR QXEA2025032400070

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 16,302 hours, 11,212 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Sparks
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2064. AFTER STOPPING ACFT AT THE GATE, ENGINES SHUT DOWN, LOST A/C POWER, ASSOCIATED WITH APU FAIL CAUTION. RAMP PERSONNEL HEARD A LOUD BANG FROM THE APU OBSERVED SPARKS AND SMOKE FROM APU TAILPIPE.  PLACED APU ON MEL 49-00-00. RETURNED TO SERVICE.
